# SDR UALA2011040501649

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 60,573 hours, 8,832 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 285W01143
- Part serial: 41
- Condition: Damaged
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFFSIDE TUNING LT-DAMAGED CTR VHF PANEL.  REPLACED TUNING PANEL CNTR REF MM.  OPS NORMAL.
